MathSciNet Relay Station
MathSciNet bibliographic data
MR614848 (82f:34062) 34D40
Hara, Tadayuki On the uniform ultimate boundedness of the solutions of certain third order differential equations. J. Math. Anal. Appl. 80 (1981), no. 2, 533–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement